# SDR MPVMANIFOLD

- Difficulty date: March 28, 2006
- Submitted: March 28, 2006
- Operation: General aviation
- Aircraft: PKMPV
- Make and model: Cessna TU206G
- Aircraft serial: U20605864
- Aircraft time: 2,344 hours
- Engine: Cont TSIO520M
- Engine time: 98 hours
- System (JASC): 7324 · Fuel Divider
- Part: Fuel Divider
- Part number: 63432612A2
- Part serial: C05HA338
- Condition: Leaking
- Location: Engine
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL MANIFOLD VALVE IS LEAKING FROM THE VENT PORT.
